# SDR SIMA20160507003

- Difficulty date: May 7, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 28,331 hours, 23,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE FLOOR LT SIDE EMER LIGHT STRIP NR 3 BROKEN.  R & R AISLE FLOOR LT SIDE EMER LIGHT STRIP NR 3 IAW AMM 33-50-12.
